# SDR DALA2019062503843

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 49,765 hours, 20,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT. ADJUSTED FWD GIRT BAR PROXIMITY SWITCH.  CHECKED GOOD IAW AMM 25-66-11-802-011.
